Academic Thesis

Basic information

Name Bannai Shinzo
Belonging department
Occupation name
researchmap researcher code B000000212
researchmap agency Okayama University of Science

Title

Geometry of bisections of elliptic surfaces and Zariski N-plets II

Bibliography Type

Joint Author

Author

S.Bannai and H.Tokunaga

Summary

In this article, we consider Zariski N-plets whose irreducible components are an irreducible quartic and smooth conics. More precisely we give examples of Zariski N + 1-plets of degree 2N + 4 whose irreducible components are an irreducible quartic curve with 2 nodes and N smooth conics. We construct such examples as an application of our study of the geometry of bisections of certain rational elliptic surfaces. Moreover, by considering the case of N = 2 and combining with known results, a new Zariski 5-plet for reduced plane curves of degree 8 is given.

Magazine(name)

Topol. Appl.

Publisher

Volume

231

Number Of Pages

StartingPage

EndingPage

Date of Issue

2017/04

Referee

Not exist

Invited

Not exist

Language

Thesis Type

ISSN

DOI

NAID

PMID

URL

J-GLOBAL ID

arXiv ID

ORCID Put Code

DBLP ID